After Aquamid™ Dermal Filler Treatment


Helpful Vote Helpful?

0 helpful votes.


Question: After Aquamid™ Dermal Filler Treatment

I had Aqualax administrated at 10 am yesterday morning and at midnight I had a racing heart lasting an hour or so and no sleep all night. I dont feel right today. Should I seek medical advice?

Answers (10)

Dr Nishel Patel

Skinesse

26th November 2021

Answer: Where are you based and which clinic did the procedure?


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Dr Nina Sheffield

rtwskin

26th November 2021

Answer: Hi Kay,

Thank you for your email. If you are concerned and are feeling unwell, we would definitely recommend seeking medical advice as soon as you can, by calling 111 or getting in touch with your GP. Please do get in touch if we can be of any further assistance

Kind regards,
Lauren Taylor
Practice Manager
rtwskin


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Dr Adam Cheong

Skinphinity

27th November 2021

Answer: Hi Yes you should seek medical advice, ideally from the doctors at the clinic where you had the treatment.
I hope you are feeling better


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Lucy Cooper

Cosmetic Skin Care

26th November 2021

Answer: Hello
Thank you for your question.

I would advise that you speak to the medical professional who performed this treatment.

They may well direst you to your GP as it may be totally unrelated to yesterday’s treatment.

Kind regards
Dr Jo


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Clinical Director Amanda Pierce

Amanda Pierce Aesthetics

26th November 2021

Answer: Hi Kay,

Thanks for your question. We highly recommend seeking advice from your medical practitioner who performed the treatment for you for advice on this, or calling 111 for medical advice from the NHS.

Kind regards


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Director and manager Tracy Shepherd Regan

Indulgence Skin Laser and Beauty Clinic

26th November 2021

Answer: Hello, sorry to hear you’ve had this experience, did you have the treatment administered by a healthcare professional? Unfortunately there are fake products circulating in the market and therefore if it wasn’t administered by a medical professional it may be difficult to know if you have had a genuine product. Have you approached your treating practitioner to get their advice? I do not believe this is a known risk or side-effect for genuine Aqualyx. I would certainly approach your treating practitioner in the first instance.


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

26th November 2021

Answer: My recommendation would be to seek advice from the practioner that administer the treatment.


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Medical Director David Gateley

Nakedhealth

26th November 2021

Answer: Good morning,

I'm sorry to hear about your experience.
I would recommend to contact your consultant first who had done the treatment for you - s/he needs to know that you have experienced side effects to the treatment. If you can't get hold of them and still feeling unwell, call 111 or go to A&E.

I hope you'll feel better soon.

Kind regards,
Nakedhealth Team


Helpful Vote Helpful?

0 helpful votes.

1 Comments

Kay Aitken on 26th November 2021

Would A & E be able to give me something to stop the side effects?

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Dr Anna Hemming

Thames Skin Clinic

26th November 2021

Answer: Good Morning, thank you for your enquiry. We would advise you seek advise from the practitioner that performed your treatment and advise them of your symptoms at your earliest convenience.

Best wishes,
Abbi

Practice Manager


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

26th November 2021

Answer: yes you really should.


Helpful Vote Helpful?

0 helpful votes.

You either need to be logged in as Community Member or a Clinic to leave a comment.

To login to your community please Click Here.

To login as a Clinic please Click Here.

Click Here to see more questions and answers about Dermal Fillers, Lip Fillers - Hyaluronic Acid Injections Information.